# SDR VNAA2025032411102

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15385
- Aircraft time: 21,035 hours, 18,770 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 15125H1661
- Condition: Fire
- Location: Zone 200
- Part time: 21,035 hours, 18,770 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FRONT RIGHT WINDSHIELD SEALANT CAUGHT FIRE AT THE GATE, WINDSHIELD SHATTERED AS A RESULT. [WINDSHIELD HEAT HAD BEEN LEFT IN LOW POSITION FOR THE REPO FROM HANGAR].  NO MEDICAL ATTENTION WAS REPORTED. /  PERFORMED INSTALLATION OF THE R/H WINDSHIELD AS REQUIRED IN ACCORDANCE WITH AMM 56-11-01-400-801-A01-PSA. OPS AND LEAK CHECKS GOOD AT THIS TIME.
